# SDR QXEA0101344

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,267 hours, 13,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FIRST TWO ROWS OF PASSENGERS, AND FLIGHT ATTENDANT, SMELLED AN ODOR OF "BURNING ELECTRICAL" ON DESCENT INTO SEATTLE.  NO SMOKE PRESENT.  GROUND RAN BOTH ENGINES WITH BLEEDS ON.  INSPECTED THOROUGHLY FOR SOURCE OF REPORTED SMELL/ODOR.  COULD NOT DUPLICATE.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
